# SDR DALA2022092806384

- Difficulty date: September 27, 2022
- Submitted: September 28, 2022
- Operation: Air carrier
- Aircraft: N546US
- Make and model: Boeing 757251
- Aircraft serial: 26493
- Aircraft time: 82,411 hours, 25,597 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5646 SNUBER COMPENSATOR INDICATOR EXTENSION IS NOT CORRECT AT 4R DOOR. CORRECTIVE ACTION: SUMMARY OF NRC 00104: 4R ROTARY SNUBBER WAS REPLACED PER B757- 200 AMM 52-11-10. (2427570)
